# SDR 2006UALA00399

- Difficulty date: March 4, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N326UA
- Make and model: Boeing 737322
- Aircraft serial: 23958
- Aircraft time: 51,756 hours, 27,752 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C30461
- Condition: Punctured
- Location: Kruger Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 KRUGER FLAP DAMAGED, PUNCTURED APPROXIMATELY 1.2 BY 100 PERCENT THRU.   PERMANENT REPAIR DOUBLER WAS INSTALLED PER AAR EA I060103 SUPPORTED WITH 8100-9 FORM.
